Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took ipill after sex, some vaginal bleeding, pain in lower abdomen and legs. What is it ?

hello ma am !! actualy i had ipill on 23rd september and aftr having the medicine i again had sex after 6 hours... next day on 24th september i again had i pill nd after 9 hours i again had sex... on 25th mrning i mean next day i had some vaginal bleeding and it continued for 4 days.... today mrning i mean on 29th september blood flow suddenly increased and i am having pain in my lower abdomen and legs... if these are periods then itz 20 days early... i hav my date of periods on 17th october... Doctor plzzzz help me out ??? is this something serious... please help me out ...
Asked On : Tue, 2 Oct 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor